Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 793824, 10 pages
http://dx.doi.org/10.1155/2013/793824
Research Article

On Intuitionistic Fuzzy Filters of Intuitionistic Fuzzy Coframes

Department of Mathematics, Mar Athanasius College, Kothamangalam, Kerala 686666, India

Received 28 January 2013; Accepted 11 March 2013

Academic Editor: Krassimir T. Atanassov

Copyright © 2013 Rajesh K. Thumbakara. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rajesh K. Thumbakara, “On Intuitionistic Fuzzy Filters of Intuitionistic Fuzzy Coframes,” Journal of Mathematics, vol. 2013, Article ID 793824, 10 pages, 2013. https://doi.org/10.1155/2013/793824.